I've been suffering from palpations/PAC/PVC for nearly a year. Have you even had any symptons such as blackness-in-front-eyes for a split of seconds or so? This morning while sitting at desk, I had such a sensation and blackness for for less a second and it certainly freaked me out. Anyone can help me?
Could be symptom of low bloodpressure?
Do you take betablockers or any other anti-hypertensive medication in attempt to surpress PVC's and PAC's ?
Be careful in treating abnormal heartbeats with pharma drugs.
If the abnormal heartbeats do not cause you much difficulties,
and they are not considered lifethreatening or damaging in the long run...
Then it is not worth to risk the possible side-effects of pharma drugs.
I have read from some people that took BB's and CCB's to treat their abnormalities
like pvc's... they had success in the beginning of treatment but eventually
their problems got worse which they suspect might not have been the case
had they not decided to take pharma drugs.
In many cases pharma drugs are the best choice but in many other cases it's not.
Always do good research before u decide to take a pharmadrug longterm.
Many people regret going on many different kind of drugs ranging from anxiety, depression and even heart meds.
PACs and PVCs shouldn't cause pre-syncope becauser they are isolated extra beats. High rate tachycardias will because they do not allow enough blood fill into the chambers and therefore do not allow enough blood to be pumped back out to the brain.
YES I do have low BP like 95/60 during the day, and I noticed that day while I had blackness prior to that my HB was like 70 or so. The doc did say I have anemia and no I have no idea what the tilt table is, got to check with my doc.
If your normal BP is always low, that would be normal for you; the pulse of 70 is perfectly normal. A Tilt Table Test is a test used for checking how the heart deals with the body being in different positions. If you have BP problems, it really isn't a fun test to have done.
I had no clue what a tilt test was either, no dr had ever recommeded one to me even with low bp and fainting spells since I was 9 years old. I've gotten pvc's flutters pacs etc with syncope & pre-syncope, my ep said they were connected in my case. I can move my head or turn to look at something and have black spots or blackness start, sometimes it happens like with you; just sitting.
The TTT isn't fun for people like me - I fainted; bp tanked to 0 hr; no palable pulse and I had no clue I had even fainted. Some of us like me have double whammies with NCS/OI [neurocardiogenic syncope and orthostatic intolerance] and heart problems that cause each episode to be worse than normal fainting. The TTT is used to evaluate the cause of unexplained fainting; lightheadedness and dizziness.
If you do faint, they raise you down pretty quickly and get your legs up so the blood can flow back to your heart fast. I had mine done at the hospital before my ablation, so others may have had them differently.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.